# SDR SWIA2023050100023

- Difficulty date: March 19, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL FROM FS409.00+16 TO FS409+112 HAS NUMEROUS SPOTS OF CORROSION AND CHAFING, MARKED.     (C-CHECK RO 4/26/2023)    REMOVED AND REPLACED R/H SIDE SEAT RAIL FROM FS409.00+16 TO FS409+112. REF. CRJ200 AMM 53-01-11-400-802
